# SDR J4P2004F00000

- Difficulty date: June 27, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N427CC
- Make and model: Cessna 421C
- Aircraft serial: 421C0348
- Engine: Cont GTSIO520L
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: DSFG1710
- Condition: Incorrect
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AC WAS LOADED FOR A TRIP WITH ENGINES STARTED.  THE FUEL QUANTITY INDICATOR FOR THE AIRCRAFT LT AND RT TANKS WAS STEADY, BUT QUANTITY WAS LOW WITH A FULL FUEL LOAD ON BOARD, VISUALLY VERIFIED BY PILOT.  TAXIED BACK TO THE HANGER AND UNLOADED PASSENGERS TO DIFFERENT AC AND CONTINUED CHARTER OPERATIONS.  THE FUEL GAUGE WAS FOUND TO BE FAULTY AND A NEW GAUGE WAS ORDERED AND INSTALLED.  THEY FOUND THE AIRCRAFT TO BE IN LIMITS AND SIGNED OFF THE WRITE UP IN AIRCRAFT DISCREPANCY LOG ON 7/1/03.  THE AC THEN RETURNED TO SERVICE.
